# SDR TWAA9802403

- Difficulty date: February 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9403W
- Make and model: Doug DC-9-83
- Aircraft serial: 53139
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 7732
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STL - DURING MAINTENANCE CHECK, FOUND EGRESS LIGHTS BURNED OUT AT ROWS 1, 4, 5, 22, 25, 28, AND 30.  REPLACED LAMPS.  CHECK-C 11-6-97 LAX.  (X)
